# SDR 99ZZZX3844

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400WA
- Make and model: Beech C-45H
- Aircraft serial: AF764
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING THE TURN FROM BASE TO FINAL APPROACH, THE RT ENGINE FLAMED OUT.  THE PILOT MADE AN UNEVENTFUL LANDING.  MAINTENANCE PERSONNEL FOUND THE ENGINE INLET DE-ICE VALVE CANNON PLUG LOOSE ALLOWING ICE ACCUMULATION THAT EVENTUALLY WAS INGESTED RESULTING IN THE FLAMEOUT.  A VISUAL INSPECTION OF THE FIRST IMPELLER SHOWED NO APPARENT DAMAGE.  THE ENGINE WAS THEN RUN WITH ALL INDICATIONS NORMAL.
